# SDR QXEA2011011200015

- Difficulty date: January 8, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FOUND MISSING BUSHING IN FWD LVDT BRACKET OF RT AILERON CAUSING EXCESSIVE WEAR IN BRACKET.   REMOVED FWD LVDT BRACKET IAW SRM 51-42-05-02-01.  DRILLED UP NEW FITTING IAW SRM 51-40-07 AND INSTALL NEW LVDT FWD FITTING IAW SRM 51-42-05-02-01.
